# SDR VNAA2013082100012

- Difficulty date: August 21, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 22,853 hours, 23,084 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 3527905
- Condition: Damaged
- Location: Zone 100
- Part time: 21,455 hours, 21,676 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED MULTIPLE BIRD STRIKE ON TAKEOFF. CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MX PERFORMED BIRD STRIKE INSPECTION, R & R DAMAGED RADOME AND RT RADOME LATCH AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
